# SDR SWIA201125896

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 22,884 hours, 19,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6581)  CLEANED CONNECTOR ON FORWARD FLOOR LEVEL STRIP LIGHTS.
